# SDR HALA0700035

- Difficulty date: January 22, 2007
- Submitted: January 27, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 18,836 hours, 3,688 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MAY HAVE INJESTED A BIRD ON TAKEOFF BURNED FEATHERS ODOR, TURNED OFF LEFT PACK AND ODOR WENT AWAY.  ACCOMPLISHED FIMS 71-05-00 FIGURE 101 AND 102 EXAMINE NR 1 ENGINE PER FIM.  FOUND NO DAMAGE, OK FOR SERVICE.  ODOR CHECK LT PACK NO ABNORMAL ODOR NOTED.  ACCOMPLISHED BIRD STRIKE INSP PER AMM05-51-18-212-001.
